# SDR DLL15962718

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1608987105
- Condition: Cracked
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CRACKED UNDER THE RT EXTERNAL FUSELAGE TO WING BOX LONGERON.  THE CRACK IS THROUGH TWO ATTACHMENT HOLES COMMON TO THE STA 983 BULKHEAD CAP.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH DOUBLERS.
